Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Almost periodicity and convergent trigonometric series


Author: Robert G. Uttley
Journal: Trans. Amer. Math. Soc. 99 (1961), 414-424
MSC: Primary 42.30
DOI: https://doi.org/10.1090/S0002-9947-1961-0136935-7
MathSciNet review: 0136935
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.30

Retrieve articles in all journals with MSC: 42.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0136935-7
Article copyright: © Copyright 1961 American Mathematical Society